English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derivations and automorphisms on non-commutative power series

MPS-Authors
/persons/resource/persons235469

Ihara,  Kentaro
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ihara, K. (2012). Derivations and automorphisms on non-commutative power series. Journal of Pure and Applied Algebra, 216(1), 192-201. doi:10.1016/j.jpaa.2011.06.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CD3-F
Abstract
There is no abstract available